# SDR C2XA04TY107

- Difficulty date: July 1, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- Aircraft time: 12,058 hours, 8,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14526435401
- Condition: Corroded
- Location: Sink Drain
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3C INSPECTION CORROSION WAS FOUND ON THE SINK DRAIN BRACKETS.  MAINT REMOVED THE SINK BRACKETS, FAB A NEW PART, ALODINED, PRIMED AND PAINTED AND INSTALL THE NEW BRACKET IAW EMB 13/145 SRM 51-40-02; 51-30-03; 51-21-03; 04; 05 AND 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
